Periodic solutions of linear difference systems with a small difference
Doklady Akademii Nauk, Tome 237 (1977) no. 1, pp. 35-38
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1977_237_1_a7,
author = {V. I. Rozhkov and M. F. Korolev},
title = {Periodic solutions of linear difference systems with a small difference},
journal = {Doklady Akademii Nauk},
pages = {35--38},
year = {1977},
volume = {237},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1977_237_1_a7/}
}
V. I. Rozhkov; M. F. Korolev. Periodic solutions of linear difference systems with a small difference. Doklady Akademii Nauk, Tome 237 (1977) no. 1, pp. 35-38. http://geodesic.mathdoc.fr/item/DAN_1977_237_1_a7/